User Reviews for Zaditor
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Zaditor.
Reviews for Zaditor to treat Conjunctivitis, Allergic
"I woke up today with severe stinging in my eyes and tears rolling down my face. I knew it was allergies but I rarely get allergy eyes this bad. In fact I've only had allergy eyes twice in the past 10 years (and today was the second occurrence). Dad went out and bought Zaditor for me (after I researched eye drops to buy, which was after I flushed my eyes with a lubricant drop) and I put them in and within 5 minutes my eyes were perfect! I started noticing stinging again about 10:40pm tonight and put them in again and now my eyes are great again. I love this eye drop! I did not feel any burning or stinging or any other side effects when using these drops. This was the first day of using any allergy eye drop, so I didn't know what to expect."
xdunlapx (taken for less than 1 month) August 8, 2013
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My eyes were so itchy and uncomfortable! I tried Zadator and immediately felt relief. After several days use, dosing once in the morning and once at night, my eyes feel normal again. Even though Zaditor only contains an antihistimine (unlike Visine Allergy) my eyes are no longer red and scratchy feeling. It's so nice to find something OTC that works!"
turtle6554 February 20, 2011
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Very helpful. I am mostly allergic to tree pollen (oak, birch). Stings a bit and causes lots of tears after application but it goes away within minutes. Took a day or so to become really effective - I started at the peak of the allergy season. I feel like a new person!"
Anonymous May 7, 2008
|41 users found this comment helpful. Did you? Yes No||Report as inappropriate|